# SDR SIMA20130307005

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 27,502 hours, 24,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 79243
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND LEFT EMERGENCY LIGHT FORWARD OF LEADING EDGE INOPERATIVE.  REMOVED AND REPLACED THE NR 1 BATTERY PACK AND CHARGER IAW AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
